Announcement

Collapse
No announcement yet.

Clonus spasm in hip

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Seasha
    replied
    Originally posted by Angelea View Post
    What are other meds I can ask my doctor about?
    I oftentimes have severe spasms in my leg at night just as I'm drifting off to sleep and it;s so frustrating. I take baclofen each night, but when the spasms hit I take tizandine (sometimes half dose or full dose depending on the severity). Don't know if this might work for you? Phenobarbital is pretty powerful stuff.

    Anyway, it seems to help me.
    Hope you can find the right combination!
    Take care

    Leave a comment:


  • Angelea
    replied
    Hi Sara Angela, I have horrible rhythmic spasms in my right leg and when my knee pulls up my body jerks. My PT says it's my hip flexor that hurts (badly) and since I can't move my legs at all on my own he tries to stretch them as much as he can between spasms. I'm taking baclofen during the day (maximum dose) and phenobarbital at night when I go to bed to prevent spasms at night but neither are working anymore. What are other meds I can ask my doctor about?

    Leave a comment:


  • Bobby72
    replied
    Originally posted by Sara Angela View Post
    I've been having clonus in the hip joint.
    It jerks my leg up making my body go
    forward. Any suggestions on something
    to help. I did get a xray of my hip, but
    haven't heard anything back on that.
    Have u tried botox as well as muscle relaxer?

    Leave a comment:


  • KoKo
    replied
    Originally posted by Sara Angela View Post
    I've been having clonus in the hip joint.
    It jerks my leg up making my body go
    forward. Any suggestions on something
    to help. I did get a xray of my hip, but
    haven't heard anything back on that.
    Hi Sara Angela

    I have occasional clonus which affects my right leg, mostly while laying down and trying to reposition myself. My entire leg goes into rhythmic spasms for several seconds.

    Does your clonus happen while you're standing or walking? If so, that must be kind of alarming if it throws your balance off.

    Currently, I am able to minimize the spasticity by doing stretches of my leg and hip muscles.

    If you are unable to perform regular stretching of your leg, the doctor may prescribe physical therapy to help get the muscles loose.

    Your doctor may prescribe a muscle relaxer such as Baclofen or Zanaflex, or sometimes Valium works too, to relax the muscles.

    Also, he may prescribe Botox injections into your hip area, but that wears off over time and the injections may have to be repeated.

    Hopefully, your hip x-ray checks out as ok. Let us know what you find out, and whether the doctor finds that the clonus is caused by spasticity.

    Good luck!

    Take Care

    Leave a comment:


  • Sara Angela
    started a topic Clonus spasm in hip

    Clonus spasm in hip

    I've been having clonus in the hip joint.
    It jerks my leg up making my body go
    forward. Any suggestions on something
    to help. I did get a xray of my hip, but
    haven't heard anything back on that.
Working...
X